Erowid is a Global Information Resource
Nausea -- Is My Body Rejecting This?
4-HO-MiPT & Meclizine
by Anony5000
Citation:   Anony5000. "Nausea -- Is My Body Rejecting This?: An Experience with 4-HO-MiPT & Meclizine (exp50762)". Erowid.org. Jul 5, 2006. erowid.org/exp/50762

 
DOSE:
T+ 0:00
20 mg oral 4-HO-MiPT (capsule)
  T+ 4:30 12.5 mg oral Pharms - Meclizine  

BODY WEIGHT: 160 lb


Material - 20 mg miprocin (4-HO-MiPT) in a gelcap. This is my second time using miprocin.

Setting - A rock show, then my apartment.

Purpose - Entertainment and exploration.

+0 - I arrive at a rock show, and drop as the music starts. I eat it with a tastycake, but otherwise am on an empty stomach.

+0:30 - Tryptamine alerts, a little muscle tension.

+1:00 - Nothing much. I feel a little out of it, but that's it. I find this is kind of odd; miprocin normally comes on pretty fast.

+1:30 - Still not tripping... A little weird, that's it.

+2:00 - I finally hit a +2. +3 in 20 minutes. The show ends and I get some food and walk home. OEVs and mindfuck as per last experience. Something strange though: around the time I start tripping, very bad nausea starts to come on. The last trip I had, there was very little nausea, if any...but now it is very obvious. I am very much reminded of the horrible feelings I experience of HBWR one week ago.

+3:00 - I get back to my apartment. Some friends stop over. Very sick still, it seems to be getting worse. Eating food does not help.

+4:00 - Still very ill. I separate from my friends and tell them I'm not feeling well at the moment. They leave except for one who is concerned about me.

+4:30 - The physical illness from this breaks me down and I start with the usual bad trip waterworks. My friend (the same one I'd phoned on HBWR) seems kind of upset, but tries to keep me sane. I can barely even talk for about a half an hour and just cling to him. I feel horrible that he has to help me through yet another bad trip. I take 12.5mg meclizine to try and deal with the nausea I am experiencing. My friend goes to bed on my couch.

+6:00 - I watch some movies and listen to some calmer music. I try not to think much about how much I am tripping. The nausea seems to be leaving some.

+8:00 - At a +1. Visual effects mostly gone. I go to bed.

--

This trip very much worries me; why did I get so sick? No one of my friends ever got nausea from this (same batch), and I really worry that my body is now associating the effects of psychedelics with my body being poisoned and reacting accordingly. Will I ever be able to enjoy a psychedelic again without intense physical trauma? I am kind of cautious now about taking another since all of this happened.

Also, I wonder why it took so long to come on? All my friends who took this from this same batch all were at peak by an hour and fifthteen or so.

Exp Year: 2005ExpID: 50762
Gender: Female 
Age at time of experience: Not Given 
Published: Jul 5, 2006Views: 25,247
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Meclizine (247), 4-HO-MiPT (342) : Various (28), Difficult Experiences (5)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults